Xiao-Bao Shu, Yuan-Tong Xu, "Multiple periodic solutions to a class of second-order nonlinear mixed-type functional differential equations", International Journal of Mathematics and Mathematical Sciences, vol. 2005, Article ID 851685, 14 pages, 2005. https://doi.org/10.1155/IJMMS.2005.2689
Multiple periodic solutions to a class of second-order nonlinear mixed-type functional differential equations
By means of variational structure and group index theory, we obtain multiple periodic solutions to a class of second-order mixed-type differential equations and .
Copyright © 2005 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.